Panadol Children 1-5 Years Orange Flavour Colour Free 100ml.
Panadol Children 1-5 Years orange flavour is for fast pain relief and reduces fever.
The active ingredient in Children’s Panadol is paracetamol.
Use Children’s Panadol colour free suspension for fast and effective relief from fever and pain associated with: Teething, Headaches, Immunisation, Cold & Flu symptoms, and Earaches.
Trust Children’s Panadol to provide effective medicinal pain relief while also being suitable for your little ones. Can start to reduce fever in just 15 minutes.
Tough on fever, gentle on little tummies.
Age: 1-2 Years, Average Weight: 10-12 kg, Dose: 6-8ml
Age: 2-3 Years, Average Weight: 12-14 kg, Dose: 8-9ml
Age: 3-4 Years, Average Weight: 14-16 kg, Dose: 9-10ml
Age: 4-5 Years, Average Weight: 16-18 kg, Dose: 10-11ml
Paracetamol 24mg/mL, Hydroxybenzoates, 115mg/mL Sorbitol and 371mg/mL of Maltitol (which may have a laxative effect or cause diarrhoea)
Store below 30°C but do not refrigerate.